Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Lower back pain. On voveran tablets for pain relief. History of low BP, thyroid. Neurologist or orthopedic specialist?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
My Wife 37 years (79 Kgs) old lifted a heavy object yesterday causing severe lower back pain. Have given her couple of cold and hot packs treatment giving her very little relief. THe Pain is more when she tries walks. She took a Vovoran Tablet as Pain killer last night gave her some relief.

She has LOW BP 105-110/60-65 and Thyroid - Thyronorm 75 mg daily.

Which MEDICENE can we give Mobozox or Diclogesic ? Which is Safer. Are both same and Dosage in 24 Hours.
Also we should see a Neurologist or Orthopedic or ?
Posted Mon, 7 May 2012 in Back Pain
Answered by Dr. Rakesh Madhyastha 9 minutes later

Thanks for the query

I am happy your questions are straight forward.

Mobizox is a muscle relaxant, it would be more apt and safer in this situation. Even better would be a combination of aceclofenac with chlorzoxazone which will kill the pain and cause muscle relaxation. It can be given upto 2 times daily.

But I have to warn you that these medicines cause severe gastritis so a pantoprazole is always necessary along with these painkillers and might mask the actual injury.
Please donot consider this my prescription to you.

Your wife should XXXXXXX an orthopedician, not a neurologist.

Please use the following advice. It will certainly help you

1. Give ample bed rest
2. Avoid walking until you XXXXXXX your doctor
3. Continue hot packs on the joint
4. Avoid lifting heavy weights

I wish your wife a speedy recovery

I hope I have answered your query, if there are no further queries kindly accept my answer


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor